# SDR SIMA20190828005

- Difficulty date: August 28, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 22,409 hours, 16,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FS280.00 CROSSBEAM TOP FLANGE IS CORRODED AND HAS PULLED RIVETS. C/A-R&R LT SIDE FS280.00 CROSSBEAM IAW SRM 51-42-06.
